MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MED DOM PAT DR TRL 29MM; ATTUNE INSTRUMENTS : PATELLA TRIALS

DEPUY IRELAND - 9616671 ATTUNE MED DOM PAT DR TRL 29MM; ATTUNE INSTRUMENTS : PATELLA TRIALS
Model Number 2545-01-048
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The connection between the attune patella drill clamp (2545-01-055) and the medialized dome patella drill trial (e.G., 2545-01-048) was not as stable as required.The drill trial repeatedly slipped off the drill clamp upon squeezing the drill clamp.The issue was circumvented by manually stabilizing the drill trial on the drill clamp upon squeezing the drill clamp.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE MED DOM PAT DR TRL 29MM
Common Device Name
ATTUNE INSTRUMENTS : PATELLA TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10466577
Report Number1818910-2020-19006
Device Sequence Number2890357
Product Code HWT
UDI-Device Identifier10603295395515
UDI-Public10603295395515
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-01-048
Device Catalogue Number254501048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer09/02/2020
09/22/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date09/08/2020
09/23/2020
Patient Sequence Number1